CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
HIGH ORDER EXPLICIT LOCAL TIME STEPPING METHODS FOR HYPERBOLIC CONSERVATION LAWS 期刊论文
MATHEMATICS OF COMPUTATION, 2020, 卷号: 89, 期号: 324, 页码: 1807-1842
Authors:  Thi-Thao-Phuong Hoang;  Ju, Lili;  Leng, Wei;  Wang, Zhu
Favorite  |  View/Download:12/0  |  Submit date:2020/05/24
LARGE DEVIATION PRINCIPLES FOR FIRST-ORDER SCALAR CONSERVATION LAWS WITH STOCHASTIC FORCING 期刊论文
ANNALS OF APPLIED PROBABILITY, 2020, 卷号: 30, 期号: 1, 页码: 324-367
Authors:  Dong, Zhao;  Wu, Jiang-Lun;  Zhang, Rangrang;  Zhang, Tusheng
Favorite  |  View/Download:15/0  |  Submit date:2020/05/24
Large deviations  first-order conservation laws  weak convergence approach  kinetic solution  
A Speed-Up Strategy for Finite Volume WENO Schemes for Hyperbolic Conservation Laws 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2011, 卷号: 46, 期号: 3, 页码: 359-378
Authors:  Teng, Fei;  Yuan, Li;  Tang, Tao
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Conservation law  Finite volume WENO method  Speed-up strategy  Multi-dimension  
Splitting multisymplectic integrators for Maxwell's equations 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2010, 卷号: 229, 期号: 11, 页码: 4259-4278
Authors:  Kong, Linghua;  Hong, Jialin;  Zhang, Jingjing
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Maxwell's equation  Local one-dimensional method  Multisymplectic integrator  Runge-Kutta method  Conservation law  
Nonlinear stability of the relaxing schemes for scalar conservation laws 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2001, 卷号: 38, 期号: 3, 页码: 347-359
Authors:  Tang, HZ
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
the relaxing schemes  maximum principle  TVD  hyperbolic conservation laws  
On numerical entropy inequalities for a class of relaxed schemes 期刊论文
QUARTERLY OF APPLIED MATHEMATICS, 2001, 卷号: 59, 期号: 2, 页码: 391-399
Authors:  Tang, HZ;  Tang, T;  Wang, JH
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
relaxing schemes  relaxed schemes  numerical entropy inequality  hyperbolic conservation laws  
On the central relaxing schemes I: Single conservation laws 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2000, 卷号: 18, 期号: 3, 页码: 313-324
Authors:  Tang, HZ
Favorite  |  View/Download:14/0  |  Submit date:2018/07/30
hyperbolic conservation laws  the relaxing scheme  TVD  cell entropy inequality